# SDR SWAA2022051797740

- Difficulty date: April 25, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 45,601 hours, 27,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H 2 EMERGENCY EXIT SIGN BROKEN ONLY LEN COVER FOR EMERGENCY EXIT SIGN BROKEN. REPLACE LEN COVER / [01] REMOVED AND REPLACED R/H 2 EMERGENCY EXIT SIGN AS PER B 737-700 AMM 33-51-01-960-801;[02] CORRECTION STEP 1.REMOVED AND REPLACED R/H 2 EMERGENCY EXIT SIGN COVER LENS AS PER B 737-700 AMM 33-51-01-960-801;[03] VERIFIED 2
